Affine-ruled varieties without the Laurent cancellation property

Abstract : We describe a method to construct hypersurfaces of the complex affine $n$-space with isomorphic $\mathbb{C}^*$-cylinders. Among these hypersurfaces, we find new explicit counterexamples to the Laurent Cancellation Problem, that is, hypersurfaces that are non isomorphic, although their $\mathbb{C}^*$-cylinders are isomorphic as abstract algebraic varieties. We also provide examples of non isomorphic varieties $X$ and $Y$ with isomorphic cartesian squares $X\times X$ and $Y\times Y$.
Type de document :
Article dans une revue
Bulletin of the London Mathematical Society, London Mathematical Society, 2016, 48 (5), pp.822-834. 〈10.1112/blms/bdw045〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01205277
Contributeur : Adrien Dubouloz <>
Soumis le : vendredi 25 septembre 2015 - 11:19:11
Dernière modification le : vendredi 8 juin 2018 - 14:50:07
Document(s) archivé(s) le : mardi 29 décembre 2015 - 10:00:14

Fichiers

DubPol-Torus-SemiInvariants.pd...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Adrien Dubouloz, Pierre-Marie Poloni. Affine-ruled varieties without the Laurent cancellation property. Bulletin of the London Mathematical Society, London Mathematical Society, 2016, 48 (5), pp.822-834. 〈10.1112/blms/bdw045〉. 〈hal-01205277〉

Partager

Métriques

Consultations de la notice

124

Téléchargements de fichiers

66